Moduli spaces of nonnegative sectional curvature and non-unique souls

Igor Belegradek Georgia Institute of Technology Slawomir Kwasik Tulane University Reinhard Schultz University of California Riverside

Differential Geometry mathscidoc:1609.10234

Journal of Differential Geometry, 89, (1), 49-85, 2011
We apply various topological methods to distinguish connected components of moduli spaces of complete Riemannian metrics of nonnegative sectional curvature on open manifolds. The new geometric ingredient is that souls of nearby nonnegatively curved metrics are ambiently isotopic.
No keywords uploaded!
[ Download ] [ 2016-09-13 20:56:31 uploaded by admin ] [ 393 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{igor2011moduli,
  title={MODULI SPACES OF NONNEGATIVE SECTIONAL CURVATURE AND NON-UNIQUE SOULS},
  author={Igor Belegradek, Slawomir Kwasik, and Reinhard Schultz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913205631280748895},
  booktitle={Journal of Differential Geometry},
  volume={89},
  number={1},
  pages={49-85},
  year={2011},
}
Igor Belegradek, Slawomir Kwasik, and Reinhard Schultz. MODULI SPACES OF NONNEGATIVE SECTIONAL CURVATURE AND NON-UNIQUE SOULS. 2011. Vol. 89. In Journal of Differential Geometry. pp.49-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913205631280748895.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved